Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

IDidThisToMyself:(

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About IDidThisToMyself:(

  • Rank
    New Member
  1. @Aussie Scientist Thanks for the concern and info. I don't have dandruff (other than just having dry scalp from accutane) and just normal color on the tongue. However, I bought some Nizoral shampoo just in case it is a fungi issue and I will use that for a couple weeks on the body to see if it helps. It is very hard to describe the problem I am having. I have not seen any pictures on the internet that look similar and it is extremely hard to capture in photograph since it is under the skin
  2. Hi everyone, I am on my second course of accutane and I am feeling really depressed, run down and tired. I remember the first course was a nightmare and this time around seems to be even worse. I have body acne on my chest, shoulders and arms induced by testosterone. I really wish I could remember the stages and improvements as I went along in my first course, but I tried so hard to block it out whilst on it. The first time I was on, I did make a full recovery, but I don't remember m
  3. Hi peeps, I am on my second week of 40mg Myorisan (Accutane) Are these things typical of anyone else experience on accutane, and will they subside or go away after or further down the course? My acne is mostly on my arms and a bit on my chest. This is due to testosterone overload... Lesson learned, never again. 1. Upper and mid arms have white circular'esque dots under skin (I think they might be enlarged oil /sebaceous glands?) They are not really raised per se but ar
×